MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE SCREW, 1.6 X 18MM, CORTICAL; PLATE, FIXATION, BONE

ARTHREX, INC. LOW PROFILE SCREW, 1.6 X 18MM, CORTICAL; PLATE, FIXATION, BONE
Model Number LOW PROFILE SCREW, 1.6 X 18MM, CORTICAL
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a foot repair the screw, that was being used as a lag screw, broke during insertion.Two pieces were retrieved however there is still a portion of the screw that remains in the bone.The case was completed with a plate and was completed with no further issues.

Brand Name
LOW PROFILE SCREW, 1.6 X 18MM, CORTICAL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10700747
Report Number1220246-2020-02241
Device Sequence Number3733104
Product Code HRS
UDI-Device Identifier00888867313293
UDI-Public00888867313293
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K191326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOW PROFILE SCREW, 1.6 X 18MM, CORTICAL
Device Catalogue NumberAR-18716-18
Device Lot Number1065045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;